Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 382, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 10, 2025, 3:05 PM EDT for Baldwin County, Hancock County, Washington County, Georgia. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2025, 3:05 PM EDT (19:05 UTC)
- Expired
- Jul 10, 2025, 3:18 PM EDT
- In force
- 13 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Hancock County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 559 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
647
WUUS52 KFFC 101905
SVRFFC
GAC009-141-303-101930-
/O.NEW.KFFC.SV.W.0382.250710T1905Z-250710T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
305 PM EDT Thu Jul 10 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
East central Baldwin County in central Georgia...
Southeastern Hancock County in east central Georgia...
Northwestern Washington County in east central Georgia...
* Until 330 PM EDT.
* At 305 PM EDT, a severe thunderstorm was located near Linton, or 12
miles east of Milledgeville, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and dime size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Beulah and Linton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3301 8306 3309 8314 3325 8300 3321 8288
3311 8281
TIME...MOT...LOC 1905Z 237DEG 25KT 3308 8302
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
909
WWUS52 KFFC 101918
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
318 PM EDT Thu Jul 10 2025
GAC009-141-303-101928-
/O.CAN.KFFC.SV.W.0382.000000T0000Z-250710T1930Z/
Baldwin GA-Hancock GA-Washington GA-
318 PM EDT Thu Jul 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BALDWIN...
SOUTHEASTERN HANCOCK AND NORTHWESTERN WASHINGTON COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
&&
LAT...LON 3301 8306 3309 8314 3325 8300 3321 8288
3311 8281
TIME...MOT...LOC 1915Z 237DEG 25KT 3313 8292
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:33 PM EDT, 32 minutes earlier.
Area forecast discussion, Jul 10, 2:33 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
233 PM EDT Thu Jul 10 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Friday)
Issued at 230 PM EDT Thu Jul 10 2025
Key Messages:
- As was the case today, Friday will bring another day of
scattered afternoon and evening thunderstorms. A few storms
could produce locally heavy rainfall and strong wind gusts.
- Heat index values as high as 98-104 are again expected Friday
afternoon.
Scattered to numerous showers and thunderstorms are ongoing this
afternoon within a moist and unstable environment characterized by
analyzed MUCAPE of 2500-4000 J/kg and PWATs of 1.75 - 2.10". Both a
Marginal Risk for severe thunderstorms as well as for excessive
rainfall blanket most or all of the area through this evening. Given
the deep Gulf moisture in place, any training or backbuilding
thunderstorms could produce cause localized street flooding or flash
flooding. As far as the severe threat is concerned, locally damaging
water-loaded downburst winds would be the primary concern. All of
this widespread convection will gradually wane by late evening with
the loss of diurnal support.
Friday will bring a more or less copy/paste forecast as little in
the way of appreciable pattern change will occur. Scattered
diurnally-enhanced thunderstorms will again develop by early
afternoon and peak in coverage during the late afternoon and
evening hours. Again, locally heavy rainfall could present
sporadic street/flash flooding concerns, and a few strong to
isolated severe thunderstorms may bring strong downburst wind
gusts.
While conditions will be hot and humid, temperatures and apparent
temperatures will remain largely below Heat Advisory criteria
through Friday. Expect highs from the upper 80s to low 90s for most
areas Friday afternoon with maximum heat index values reaching as
high as 102-104 in portions of central and east-central Georgia.
While a few spots could flirt with 105 apparent temperatures, these
values should be short-lived in the midst of increasing convection.
RW
&&
.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 230 PM EDT Thu Jul 10 2025
At a glance:
- Thunderstorm coverage in the afternoon will continue through next
week.
- Temperatures will steadily rise, and heat indices could rise back
into the triple digits.
The long term forecast is going to be pretty much stuck on a rinse
and repeat cycle of afternoon thunderstorms with hot and humid
conditions. Gulf moisture will continue to be injected into the
southeast under an upper level high pressure just off the Atlantic
coast. This is a pretty typical summertime pattern and we're not
seeing any indication that a strong enough ridge out of the west is
going to break it. As a result, afternoons will be hot with isolated
thunderstorms that could be strong to severe depending on diurnal
heating and the presence of any meaningful wind shear.
Temperatures are also going to slowly become more and more of an
issue as we get into the weekend. High temps will be pushing mid to
upper 90s with triple digit heat indices possible, especially in the
southern parts of the CWA. So if you have plans outside this
weekend, just make sure you're staying hydrated and keep an eye on
kids and pets too!
Vaughn
&&
.AVIATION...
(18Z TAFS)
Issued at 116 PM EDT Thu Jul 10 2025
Sct SHRA/TSRA are ongoing and will persist through the afternoon
before gradually tapering after 00-02Z. Outside of convection, VFR
conditions are largely expected. There is some potential for
patchy IFR cigs by 10-12Z Friday, though confidence in coverage is
not high. Sct SHRA/TSRA are again expected after 18Z Friday. Winds
will remain W at 5-10 kts and less than 5 kts overnight.
//ATL Confidence...18Z Update...
Low to medium confidence on morning IFR potential.
High confidence on other elements.
RW
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 92 71 93 / 20 40 10 30
Atlanta 71 91 73 92 / 20 50 20 40
Blairsville 65 85 65 86 / 20 60 20 60
Cartersville 70 90 70 92 / 20 50 20 40
Columbus 73 92 73 93 / 20 60 20 40
Gainesville 70 90 72 92 / 20 50 10 40
Macon 72 92 73 93 / 20 40 20 30
Rome 70 89 70 90 / 20 50 10 40
Peachtree City 70 90 70 92 / 20 50 20 40
Vidalia 73 93 75 94 / 40 50 30 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...RW
LONG TERM....Vaughn
AVIATION...RWHazardous weather outlook, Jul 10, 2:35 PM EDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 235 PM EDT Thu Jul 10 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 235 PM EDT Thu Jul 10 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms will continue into this evening, capable of producing gusty winds, frequent lightning, and locally heavy rainfall. A few storms may become strong to severe, with the primary hazards being isolated damaging wind gusts and the potential for localized flash flooding. Maximum heat index values will reach 98 to 104 degrees for all except far northeastern Georgia. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Afternoon and evening thunderstorms are expected in north and central Georgia on Friday. A couple of storms could be severe, especially in eastern Georgia. A limited flooding threat may also develop. Additional afternoon and evening thunderstorms are expected this weekend and early next week, though overall storm coverage should decrease. The heat will build some early next week, with afternoon feels like temperatures reaching the 100 to 108 degree range Sunday, Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 10, 12:51 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1251 PM EDT Thu Jul 10 2025
GAZ074>076-101715-
Jefferson GA-Washington GA-Glascock GA-
1251 PM EDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of southern Glascock,
eastern Washington and Jefferson Counties through 115 PM EDT...
At 1251 PM EDT, a strong thunderstorm was over Davisboro, or 11 miles
west of Louisville, moving east at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Sandersville, Louisville, Wrens, Wadley, Davisboro, Tennille,
Stapleton, Bartow, Avera, Riddleville, Edge Hill, Edgehill, Downs,
Warthen, Grange, Stapletons Crossroads, and Moxley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3285 8282 3311 8288 3325 8244 3304 8229
3286 8236
TIME...MOT...LOC 1651Z 266DEG 17KT 3302 8260
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 10, 2:09 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
209 PM EDT Thu Jul 10 2025
GAZ072-081>083-094-095-101845-
Peach GA-Bibb GA-Houston GA-Crawford GA-Jones GA-Twiggs GA-
209 PM EDT Thu Jul 10 2025
...Strong thunderstorms will impact portions of central Bibb,
northwestern Twiggs, northeastern Peach, north central Houston, east
central Crawford and southeastern Jones Counties through 245 PM
EDT...
At 209 PM EDT, a line of strong thunderstorms was along a line
extending from Postell to near Byron, and moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Warner Robins, Centerville, Byron, Robins AFB, Postell, Robins
Air Force Base, Jack Brown Estates, Rutland, Mountain Springs,
Griswoldville, Huber, Cross Keys, Dry Branch, Powerville, Skipperton,
Elberta, Franklinton, and Middle Georgia Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3283 8339 3267 8350 3257 8366 3260 8390
3296 8357 3293 8343
TIME...MOT...LOC 1809Z 269DEG 24KT 3289 8353 3265 8379
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 10, 2:11 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
211 PM EDT Thu Jul 10 2025
GAZ053-054-101845-
Fayette GA-Coweta GA-
211 PM EDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of southwestern Fayette
and eastern Coweta Counties through 245 PM EDT...
At 211 PM EDT, a strong thunderstorm was over Newnan, moving east at
30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Peachtree City, Tyrone, Senoia, Moreland, Sharpsburg, Turin,
East Newnan, Starrs Mill, Thomas Crossroads, and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3329 8481 3344 8478 3346 8453 3334 8450
3325 8456
TIME...MOT...LOC 1811Z 269DEG 24KT 3336 8474
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 10, 2:45 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT Thu Jul 10 2025
GAZ083-084-096-097-101915-
Wilkinson GA-Bleckley GA-Laurens GA-Twiggs GA-
245 PM EDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of southwestern
Wilkinson, northwestern Laurens, east central Twiggs and northeastern
Bleckley Counties through 315 PM EDT...
At 244 PM EDT, a strong thunderstorm was over Jeffersonville, moving
east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Danville, Montrose, Allentown, and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3260 8336 3268 8330 3273 8331 3278 8334
3278 8315 3269 8309 3261 8311 3253 8319
TIME...MOT...LOC 1844Z 273DEG 20KT 3268 8336
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 10, 2:57 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Thu Jul 10 2025
GAZ061-073-074-084-101930-
Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-
257 PM EDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of north central
Wilkinson, east central Baldwin, southeastern Hancock and
northwestern Washington Counties through 330 PM EDT...
At 257 PM EDT, a strong thunderstorm was near Hebron, or 10 miles
southeast of Milledgeville, moving northeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Deepstep, Hamburg State Park, Linton, Warthen, and
Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3290 8311 3307 8319 3326 8278 3301 8265
TIME...MOT...LOC 1857Z 246DEG 27KT 3302 8307
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 10, 2:58 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 PM EDT Thu Jul 10 2025
GAZ084-097-101930-
Wilkinson GA-Laurens GA-
258 PM EDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of southeastern
Wilkinson and northwestern Laurens Counties through 330 PM EDT...
At 258 PM EDT, a strong thunderstorm was over Nicklesville, or 10
miles south of Irwinton, moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dudley, Montrose, and Chappells Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3255 8317 3261 8311 3269 8309 3276 8313
3278 8297 3273 8295 3271 8296 3271 8294
3268 8293 3259 8294 3251 8301
TIME...MOT...LOC 1858Z 273DEG 24KT 3266 8313
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:08 PM EDT | Special Weather Statement | FFC | Haralson | 22 min |
| Jul 9, 8:18 PM EDT | Special Weather Statement | FFC | Fulton | 12 min |
| Jul 9, 8:40 PM EDT | Special Weather Statement | FFC | Fulton | 20 min |
| Jul 9, 8:59 PM EDT | Special Weather Statement | FFC | Fulton | 16 min |
| Jul 9, 9:21 PM EDT | Flash Flood Warning | FFC | Fulton | 77 min |
| Jul 9, 9:28 PM EDT | Special Weather Statement | FFC | Oglethorpe | 32 min |
| Jul 9, 11:13 PM EDT | Special Weather Statement | FFC | Putnam | 17 min |
| Jul 10, 12:50 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 25 min |
| Jul 10, 12:51 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 24 min |
| Jul 10, 2:09 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Jul 10, 2:11 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jul 10, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 37 min |
| Jul 10, 2:45 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Jul 10, 2:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jul 10, 2:58 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Jul 10, 3:13 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 10, 3:18 PM EDT | Special Weather Statement | FFC | Hancock | 12 min |
| Jul 10, 3:25 PM EDT | Special Weather Statement | FFC | Upson | 35 min |
| Jul 10, 3:29 PM EDT | Special Weather Statement | FFC | Warren | 31 min |
| Jul 10, 3:31 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jul 10, 3:36 PM EDT | Special Weather Statement | FFC | Montgomery | 24 min |
| Jul 10, 3:46 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jul 10, 3:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Jul 10, 3:54 PM EDT | Special Weather Statement | FFC | Dooly | 36 min |
| Jul 10, 3:58 PM EDT | Special Weather Statement | FFC | Treutlen, Wheeler | 32 min |
| Jul 10, 4:12 PM EDT | Special Weather Statement | FFC | Emanuel | 18 min |
| Jul 10, 4:27 PM EDT | Special Weather Statement | FFC | Montgomery | 33 min |
| Jul 10, 5:24 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.